⭐ 20-Ct Sudafed PE Sinus Congestion Day + Night Maximum Strength Decongestant Tablets Only $1.29 at Amazon!

Update 12:05pm: Sold Out!


20-Ct Sudafed PE Sinus Congestion Day + Night Maximum Strength Tablets  $1.29

– This was selling for $6 before this price drop to its lowest ever price at Amazon
Temporarily out of stock but you can still order to lock in the price. You won’t be charged until it ships

  • 20-count of Sudafed PE Sinus Congestion Day + Night Maximum Strength Decongestant Medicine Tablets to temporarily relieve sinus pressure and sinus congestion for both day and night
  • Each multi-pack contains 20 tablets of nasal decongestant, with 12 Daytime and 8 Nighttime tablets for powerful symptom relief throughout the day and while you sleep
  • Each daytime and nighttime dose contains 10 milligrams of the nasal decongestant phenylephrine HCl per tablet and each nighttime dose also contains 25 milligrams per tablet of the antihistamine diphenhydramine HCl
  • Both formulas help relieve sinus pressure and sinus congestion, and nasal congestion due to the common cold, hay fever, or upper respiratory allergies. Nighttime tablets also relieve sneezing, runny nose, itchy, watery eyes and itchy throat or nose
  • From the #1 pharmacist recommended brand among oral OTC decongestants, this maximum-strength formula can be used by adults and children 12 years and older for powerful symptom relief

Shipping is free with Amazon Prime or with a $25+ order. You can Try Amazon Prime Free for 30 days & get free 1 day shipping, unlimited prime video & much more!
Students can get Amazon Prime Free for 6 Months + 50% off thereafter
Medicaid or EBT cardholders can get Prime For Only $5.99/Month.

Note: Amazon prices change frequently without notice. If the above item is not available at the listed price, then the deal is over.

Be the first to comment

Leave a Reply

Your email address will not be published.


*